# SDR SWI2025F01858

- Difficulty date: September 16, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scroll
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6" OF MINOR SURFACE CORROSION NOTED UNDER CARGO DOOR SCUFF PLATE LOWER EDGE AT FS 605.00   (C-CHECK RO 12/19/2025)UPON INVESTIGATION FOUND THE CORROSION TO BE 12.7" L X 1.5" W. BLENDED MINOR SURFACE CORROSION NOTED UNDER CARGO DOOR SCUFF PLATE LOWER EDGE AT FS 605.00 WITH REFERENCE TO SRM 51-21-06. PERFORMED UT THICKNESS MEASUREMENT OF BLEND WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF REO 601R-53-61-8394 REV-- DATED 2025-10-07. PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND. RESTORED FINISH AND APPLIED CIC WITH REFERENCE TO SRM 51-21-16 AND SRM 51-21-11. COMPLETED CORROSION FINDINGS REPOR
